I take ten sleeping tablets a day will this affect

Patient

Q: I take ten sleeping tablets a day will this affect my liver stillnoct

Doctor

A:   Thank you for writing to us.

You have not told me the dose of the tablets and I cannot confirm if it can cause liver damage. But, based on most of the sleeping pills out there, an acute dose can damage your liver.

You should see a Doctor and get a liver function test done. Post this, the Doctor can start you on therapy to protect your liver. This should minimise the damage. Also, if you are young or not very heavy, the damage will be more on the liver.

Hope this helps you. All the best.

Related Q&A

Q: My tongue normally rests at the bottom of my mouth, but a few days ago I noticed that all of a sudden I am constantly...

Q: I recently noticed the small thing under my tongue seems to be swollen or have a couple red bumps. There also appear...

Q: Hi A few weeks ago, i scratched the roof of my mouth multiple times. A couple days later in the general area, i notic...

Q: My 10 year old daughter has a little hard lump inside her cheek it moves around and causes no pain

Q: How do I get a circumcision when my GP says it's non threatening so I don't need one?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews